MAUDE Adverse Event Report: CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7317
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported several of the x-ray detectable sponges have been sticking to the packaging.This requires vigorous shaking to get them on the sterile field; also causing fraying of the sponges.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) showed no issues were identified.The lot passed all the required in-process verification activities.No samples or pictures were available for evaluation.The complaint could not be confirmed.The root cause could not be identified.No action plan is recommended.This complaint will be used for tracking and trending purposes.

Brand Name
7317 SPG VISTEC 4X4 STR 10'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19220381
Report Number1018120-2024-00008
Device Sequence Number8198611
Product Code GDY
UDI-Device Identifier10884527016990
UDI-Public10884527016990
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2026
Device Model Number7317
Device Catalogue Number7317
Device Lot Number21E052562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/22/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown